# SDR DXTA2021062844330

- Difficulty date: June 26, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N585QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0141
- Aircraft time: 2,981 hours, 1,973 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING: AFTER AIRCRAFT WAS POWERED DOWN, ALL EMERGENCY LIGHT SWITCHES OFF AND BATTERIES DISCONNECTED THE EMERGENCY LIGHT ABOVE THE MAIN CABIN DOOR AND BELOW SEAT 10 IS STILL ILLUMINATED.  RESET #1 5G SWITCH AND LIGHTS EXTINGUISHED. OPS CHECKED EMERGENCY LIGHTS AND THEY OPS CHECKED GOOD. REF: CE680A MM 33-50-11.
